# SDR DL738030541

- Difficulty date: June 12, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 11,167 hours, 5,304 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B737800NLG
- Part serial: DL4310
- Condition: Separated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B

## Discrepancy

RT NOSE TIRE RECAP SEPARATED ON T/O FROM COS.  ON ARRIVAL IN ATL FOUND RECAP SEPARATED, TIRE PRESSURE GOOD 195 PSI.  UPON FURTHER INSPECTION FOUND NR 2 ENG FOD DAMAGE, RT NLG DOOR FWD HINGE BROKEN, NLG W/W FWD BULKHEAD RT LOWER CORNER DENTED.   REPAIRED DAMAGE, REPLACED WHEEL ASSY.
